A 19-year-old male asked:
so im 19, been taking medication for depression.loose stools and constipation occasionally but no blood in stools and no nausia.is it colon cancer?
1 doctor answer
Dr. Melissa Gowans answered
20 years experience Pediatrics
Antidepressants: Unlikely. Antidepressants are known to cause some people significant constipation.On the flip side, if you miss a dose or two then you can have the reverse by having a few loose stools as part of "withdrawals".Make sure to take your medicine as recommended by your physician. Talk to them about the issues with your bowel movements, they might recommend starting a regular stool softener to help, .
Answered on Feb 5, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!